Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 50, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 11, 2020, 4:43 PM CDT for Greene County, Hale County, Marengo County, Alabama. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2020, 4:43 PM CDT (21:43 UTC)
- Expired
- Mar 11, 2020, 5:09 PM CDT
- In force
- 26 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greene County, AL, Hale County, AL, Marengo County, AL
The radar
The Birmingham radar (KBMX), 117 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 4:46 PM CDT | HAIL 1 | 3 Ese Birdine, AL | DIME TO QUARTER SIZE HAIL REPORTED AT THE GREENE COUNTY ELECTRIC GENERATING PLANT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 12:26 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 512 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
269
WUUS54 KBMX 112143
SVRBMX
ALC063-065-091-112230-
/O.NEW.KBMX.SV.W.0050.200311T2143Z-200311T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
443 PM CDT Wed Mar 11 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
North central Marengo County in southwestern Alabama...
Southeastern Greene County in west central Alabama...
Southwestern Hale County in west central Alabama...
* Until 530 PM CDT.
* At 443 PM CDT, a severe thunderstorm was located near Forkland, or
7 miles north of Demopolis, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Demopolis, Forkland, Newbern, Duffys Bend, Arcola, Birdine,
Gallion, Cedarville and Laneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3273 8783 3260 8752 3259 8752 3238 8767
3251 8785 3252 8784 3254 8787 3257 8787
3259 8790 3260 8790 3261 8786 3259 8786
3261 8784 3262 8786 3262 8791 3263 8791
TIME...MOT...LOC 2143Z 301DEG 19KT 3262 8782
HAIL...1.00IN
WIND...60MPH
$$
40/Sizemore2 follow-up statements
958
WWUS54 KBMX 112159
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
459 PM CDT Wed Mar 11 2020
ALC063-091-112208-
/O.CAN.KBMX.SV.W.0050.000000T0000Z-200311T2230Z/
Marengo AL-Greene AL-
459 PM CDT Wed Mar 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MARENGO AND
SOUTHEASTERN GREENE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern and west central Alabama.
LAT...LON 3256 8780 3256 8779 3258 8779 3258 8777
3257 8776 3259 8774 3261 8775 3265 8774
3257 8753 3248 8760 3248 8773 3252 8773
3253 8781
TIME...MOT...LOC 2158Z 301DEG 19KT 3258 8773
$$
ALC065-112230-
/O.CON.KBMX.SV.W.0050.000000T0000Z-200311T2230Z/
Hale AL-
459 PM CDT Wed Mar 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN HALE COUNTY...
At 458 PM CDT, a severe thunderstorm was located over Arcola, or 7
miles northeast of Demopolis, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Arcola, Gallion, Cedarville and Laneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3256 8780 3256 8779 3258 8779 3258 8777
3257 8776 3259 8774 3261 8775 3265 8774
3257 8753 3248 8760 3248 8773 3252 8773
3253 8781
TIME...MOT...LOC 2158Z 301DEG 19KT 3258 8773
HAIL...1.00IN
WIND...60MPH
$$
40/Sizemore039
WWUS54 KBMX 112209
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
509 PM CDT Wed Mar 11 2020
ALC065-112219-
/O.CAN.KBMX.SV.W.0050.000000T0000Z-200311T2230Z/
Hale AL-
509 PM CDT Wed Mar 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HALE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail is
still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern and west central Alabama.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.
LAT...LON 3256 8780 3256 8779 3258 8779 3258 8777
3257 8776 3259 8774 3261 8775 3265 8774
3257 8753 3248 8760 3248 8773 3252 8773
3253 8781
TIME...MOT...LOC 2208Z 301DEG 19KT 3255 8767
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 3:10 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Mar 11, 3:10 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 310 PM CDT Wed Mar 11 2020 .UPDATE... Evening Update. && .SHORT TERM... /Updated at 0243 PM CDT Wed Mar 11 2020/ The MCS moved into northwestern portions of Central Alabama earlier this afternoon. Recent water vapor imagery shows a decrease in overall system strength despite decent instabilities across our western areas. Radar trends also show a lack of organization. However, will likely carry some mention of an isolated severe threat for the western/central counties for another hour or two as we can't completely rule out some brief intensification. Thereafter, expect the MCS to gradually dissipate before it reaches the southern and far eastern counties. For tonight, some additional shower/thunderstorm development is likely across our northern sections closer to the stalled frontal boundary just to our north. As was mentioned in the mesoscale discussion earlier, this activity will most likely be elevated in nature and shouldn't pose a severe threat. However, we can't rule out some small hail. 19 Previous short-term discussion: /Updated at 1146 AM CDT Wed Mar 11 2020/ /Some severe risk afternoon to evening with arrival of MCS/ At 16:50Z/11:50AM, satellite & RADAR showed a southeastward- moving mesoscale convective system (MCS) over northern Mississippi. Based on the regional supply, dew points aren't expected to deviate too far from where they currently stand, though temperatures will climb into the 70s. Given temperature profiles aloft, SB-CAPE in excess of 1,000 J/kg is progged, along with a decent amount of CAPE from -10C to -30C per afternoon RAP/HRRR soundings. Boundary layer mixing should also promote steep low-level lapse rates as high as ~8 C/km over the coming hours. Sufficient instability combined with deep-layer shear between 50-60 knots will support instances of robust thunderstorm cores. While the shortwave axis is dampened & overall MCS structure isn't overly defined at this time (considering IR satellite & RADAR), the environment as described above should tend to support some intensification of the MCS this afternoon pending better organization of the MCS structure. This would be especially so for cells at or near the apex of the MCS. Threats will include hail up to half-dollar size & damaging straight-line winds between a 1PM to 9PM time frame. The low-level setup (low-level jet & SRH) are nominal, so a tornado risk isn't evident. Please refer to the latest threat graphics on our web page & social media for delineation of the Marginal & Slight Risk areas. Later tonight, some showers & storms may persist for the northern portions of Central Alabama given another spoke of vorticity. By this point, instability values will be much reduced with any convection tending to be elevated due to the formation of a low- level stable layer. Perhaps some small hail could result from any stronger cell given some CAPE aloft & bulk shear around 40 knots. 89^GSatterwhite .LONG TERM... /Updated at 0408 AM CDT Wed Mar 11 2020/ Thursday night through Friday night: A deep northern stream trough will be located over the Upper Midwest and south-central Canada to start the period, with an embedded deep upper low along the Manitoba/Ontario border. This trough will move eastward, reaching eastern Canada and New England by Friday night, while the upper low moves over Quebec. Upper heights will be rising across much of the central and eastern CONUS in the wake of this trough, and as the remnants of the southwest CONUS upper low begin to shear out over the Rockies. Closer to home, a strong subtropical ridge will lift northeastward from Mexico to the Gulf, strengthening to around 592 decameters. At the surface, the main surface low will be deepening over Canada, while a secondary surface low initially over the Lower Ohio Valley begins to merge into it. A strong 1050mb high will be located over the Canadian Prairies with a ridge axis stretching down into the northern CONUS. A cold front will move into the area from the northwest late Thursday night, and is now expected to temporarily make it through much of our forecast area due to the strength of the surface high, before stalling as it becomes parallel to the upper flow. Dry and mild conditions are expected through much of the night Thursday night with continued southwest winds. Rain chances will increase after midnight Thursday night in the northwest counties, becoming widespread across the northern half of the area Friday morning along the front due to saturated profiles, a 30-40kt LLJ, and weak shortwaves in the westerly flow aloft. Due to rising upper heights, weak mid-level lapse rates, and negligible instability, just showers are expected. Further weakening is expected by Friday afternoon. Clouds/rain will keep temperatures in the 60s across the northern half of the area, while in our far southern counties temperatures will still reach the mid to upper 70s ahead of the front. While the front remains stalled near our southern border Friday night at the surface, aloft it will already begin to return northward as a warm front as low-level southerly flow increases ahead of the shortwave over the High Plains. Associated isentropic lift will continue to result in light rain chances. Saturday/Sunday: The shortwave will continue to weaken as it moves through the Mid-Mississippi Valley Saturday and reaches the East Coast by Sunday. Ridging will continue to build across the central/eastern CONUS. The warm front will lift northward through the day causing the main moisture axis and associated main area of rain chances north of the area by afternoon. Temperatures over the weekend will warm into the 70s, with several areas across the south hitting 80. The only wildcard in temperatures will be the progression of a CAD wedge as high pressure builds along the East Coast, which could bring some cooler temperatures into our far eastern counties Saturday/Sunday. As the shortwave passes to our north, it will result in an enhancement to the low-level flow and rain along the front Saturday night/Sunday across our northern counties, but at this time any heavy rainfall should remain north of our area. Instability will be negligible Saturday night/Sunday. Some instability may develop Sunday afternoon which could allow for some thunder, but weakening low-level shear/ridging aloft should prevent a threat for severe storms. Monday/Tuesday: A blocking pattern aloft remains in place for much of next week, with a blocking ridge south of Alaska, positive tilt trough over the western CONUS, and strong subtropical ridge over the Gulf. A quasi-stationary boundary will remain just off to the north of the area. The ridge will result in warm and mainly dry conditions across our southern counties, while periodic weak waves ejecting out of the West Coast trough and causing convection over the Plains will result in periodic chances of showers/storms across our northern counties as the waves interact with the front. No organized strong/severe storm threats are evident at this time. 32/Davis && .AVIATION... 18Z TAF Discussion. Flight conditions continue to generally improve across Central Alabama terminals. A few low ceilings are still being reported, somewhere in the MVFR/IFR category, though warming/mixing should help ease these at MGM/TCL/ANB in a couple hours. Upstream, a cluster of thunderstorms is moving southeast out of northern MS. This will approach the northern sites this afternoon, thus included VCTS at TCL/BHM/EET for now. Will amend as necessary as these get closer as heavier rain could impact visibility, etc. Rain chances elsewhere could have warranted PROB30s but left out of TAFs until observational trends can be established later. Winds should remain out of the southwest at 5-10 knots this afternoon. Thereafter, calming winds, scattered rain chances north, and lowering ceilings should be expected overnight. Fog could affect MGM/TOI, so trended down for visibility also. 40/Sizemore && .FIRE WEATHER... An unsettled pattern remains in place through the rest of the week with occasional chances of showers and thunderstorms, best chances north. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 58 74 59 66 51 / 40 40 60 80 20 Anniston 59 75 60 69 52 / 30 30 40 80 20 Birmingham 61 75 61 68 54 / 40 30 50 80 20 Tuscaloosa 61 77 62 68 54 / 30 20 40 80 30 Calera 60 76 61 68 54 / 30 10 30 80 20 Auburn 58 76 59 71 56 / 30 0 10 40 10 Montgomery 59 79 61 76 58 / 20 0 10 50 10 Troy 59 79 60 78 58 / 20 0 0 20 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Mar 11, 3:40 PM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 340 PM CDT Wed Mar 11 2020 ALZ011>015-017>050-122345- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 340 PM CDT Wed Mar 11 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Isolated severe thunderstorms are possible for the western two thirds of Central Alabama until 7 PM. The primary threats include damaging winds up to 60 MPH and hail up to half dollar size. Minor flooding will continue along portions of the Tombigbee and Black Warrior Rivers. Please refer to the latest river statements for details. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Minor flooding may continue on portions of the lower Tombigbee and Black Warrior Rivers into Thursday. Please refer to the latest river statements for details. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed this afternoon and evening.
In the hours before
Special weather statement, Mar 11, 3:00 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Birmingham AL
300 PM CDT Wed Mar 11 2020
ALZ026-112030-
St. Clair AL-
300 PM CDT Wed Mar 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. CLAIR COUNTY UNTIL
330 PM CDT...
At 259 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pell City, moving east at 25 mph.
Pea size to half inch hail will be possible with this storm.
Locations impacted include...
Pell City, Riverside, Logan Martin Lake and Chula Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3366 8618 3362 8617 3361 8620 3360 8618
3359 8619 3360 8621 3359 8622 3356 8621
3357 8639 3365 8641 3369 8621
TIME...MOT...LOC 1959Z 270DEG 21KT 3361 8633
40/SizemoreSpecial weather statement, Mar 11, 3:36 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Birmingham AL
336 PM CDT Wed Mar 11 2020
ALZ027-112100-
Talladega AL-
336 PM CDT Wed Mar 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TALLADEGA COUNTY
UNTIL 400 PM CDT...
At 335 PM CDT, Doppler radar was tracking a strong thunderstorm near
Talladega Superspeedway, or 7 miles north of Talladega, moving east
at 20 mph.
Pea size to half inch hail will be possible with this storm.
Locations impacted include...
Lincoln, Munford, Talladega Superspeedway, Grant Town, Talladega
Municipal Airport, Logan Martin Lake, Jackson Shoals, Jenifer,
Eastaboga and Howells Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3344 8593 3350 8623 3353 8622 3354 8619
3355 8619 3356 8621 3359 8620 3359 8619
3360 8619 3361 8602 3360 8600 3359 8599
3359 8592
TIME...MOT...LOC 2035Z 278DEG 18KT 3354 8612
40/SizemoreSpecial weather statement, Mar 11, 4:04 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Birmingham AL
404 PM CDT Wed Mar 11 2020
ALZ021-028-112145-
Clay AL-Cleburne AL-
404 PM CDT Wed Mar 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLEBURNE AND
NORTHEASTERN CLAY COUNTIES UNTIL 445 PM CDT...
At 404 PM CDT, Doppler radar was tracking a strong thunderstorm near
Grant Town, or 9 miles southwest of Oxford, moving east at 25 mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Delta, Mount Cheaha and Lake Chinnabee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3335 8565 3343 8592 3345 8592 3346 8590
3350 8590 3350 8585 3352 8583 3350 8564
TIME...MOT...LOC 2104Z 282DEG 22KT 3348 8591
40/SizemoreLocal storm report, Mar 11, 4:08 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
408 PM CDT WED MAR 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 3 WSW MUNFORD 33.50N 86.00W
03/11/2020 E1.00 INCH TALLADEGA AL PUBLIC
REPORTED AT THE TALLADEGA GRAN PRIX RACEWAY.
LARGEST STONES WERE QUARTER SIZE, BUT
ROUGHLY DIME SIZE HAIL COVERED THE GROUND.
&&
TGSpecial weather statement, Mar 11, 4:16 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Birmingham AL
416 PM CDT Wed Mar 11 2020
ALZ030-031-112200-
Greene AL-Sumter AL-
416 PM CDT Wed Mar 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GREENE AND CENTRAL
SUMTER COUNTIES UNTIL 500 PM CDT...
At 415 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gainesville, or 12 miles west of Eutaw, moving southeast at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Eutaw, Forkland, Boligee, Gainesville, Thornhill, Allison, Walden
Quarters, Tishabee, Five Points Intersection, New Mount Hebron,
Belmont and Eutaw Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3288 8812 3281 8782 3278 8784 3277 8787
3276 8787 3276 8784 3277 8783 3276 8782
3255 8794 3280 8821
TIME...MOT...LOC 2115Z 294DEG 19KT 3281 8810
40/SizemoreSpecial weather statement, Mar 11, 4:40 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
440 PM CDT Wed Mar 11 2020
ALZ031-032-039-112230-
Greene AL-Hale AL-Marengo AL-
440 PM CDT Wed Mar 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARENGO...
SOUTHEASTERN GREENE AND SOUTHWESTERN HALE COUNTIES UNTIL 530 PM
CDT...
At 440 PM CDT, Doppler radar was tracking a strong thunderstorm over
Forkland, or near Demopolis, moving southeast at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Demopolis, Forkland, Newbern, Faunsdale, Duffys Bend, Arcola,
Birdine, Gallion, Cedarville, Laneville and Demopolis Lock And Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.
&&
LAT...LON 3273 8784 3260 8752 3256 8752 3236 8767
3252 8788 3252 8784 3254 8787 3257 8787
3259 8790 3261 8788 3261 8786 3259 8786
3260 8784 3262 8786 3262 8791
TIME...MOT...LOC 2140Z 301DEG 19KT 3262 8785
40/SizemoreThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 2:34 AM CDT | Dense Fog Advisory | BMX | Barbour, Bullock, Lee, Lowndes, Macon, Montgomery and 2 more | 4 hr |
| Mar 11, 2:32 PM CDT | Special Weather Statement | BMX | St. Clair | 28 min |
| Mar 11, 3:00 PM CDT | Special Weather Statement | BMX | St. Clair | 30 min |
| Mar 11, 3:36 PM CDT | Special Weather Statement | BMX | Talladega | 24 min |
| Mar 11, 3:46 PM CDT | Severe Thunderstorm Warning | BMX | Talladega | 23 min |
| Mar 11, 4:04 PM CDT | Special Weather Statement | BMX | Clay | 41 min |
| Mar 11, 4:16 PM CDT | Special Weather Statement | BMX | Greene | 44 min |
| Mar 11, 4:40 PM CDT | Special Weather Statement | BMX | Hale | 50 min |
| Mar 11, 4:52 PM CDT | Special Weather Statement | BMX | Talladega | 38 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.